MAUDE Adverse Event Report: FERROSAN MEDICAL DEVICES A/S; SURGIFLO¿ HEMOSTATIC MATRIX KIT WITH THROMBIN

FERROSAN MEDICAL DEVICES A/S; SURGIFLO¿ HEMOSTATIC MATRIX KIT WITH THROMBIN
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to the sales rep by the or manager reported on behalf of the surgeon and his pa igor.That they are frustrated with surgiflo.They prefer floseal over surgiflo.They believe floseal is much more granular and sticks/adheres to the tissues of the bleeding site.Where they have noticed that surgiflo isn't adhereing as well as floseal even after they wait 3 minutes.They are still noticing bleeding at the bleeding site.There have been two patients that have come back with hematomas which were able to be treated with medication but igor the pa believes this is due to the change to surgiflo over floseal.No patient consequence was reported.No device is available for evaluation.Follow-up information was received stating: - was surgiflo removed after hemostasis was achieved or left: "yes, surgiflo was removed" - how much surgiflo was used? "1 each of 2994 (8ml)" - how was the hematoma/s treated? "medication - no additional information provided.".

Common Device Name
SURGIFLO¿ HEMOSTATIC MATRIX KIT WITH THROMBIN
Manufacturer (Section D)
FERROSAN MEDICAL DEVICES A/S
sydmarken 5
soeborg, 2860
DA  2860
Manufacturer Contact
. .
sydmarken 5
soeborg, 2860
DA   2860
MDR Report Key20705818
Report Number3008478369-2024-00044
Device Sequence Number13237421
Product Code LMF
UDI-Device Identifier15712123000288
UDI-Public15712123000288
Combination Product (Y/N)Y
PMA/510(K) Number
P990004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/18/2024
Patient Sequence Number1
Patient SexUnknown